# SDR IPXA2019110878739

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,889 hours, 15,208 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ATHROUGHT OUT CLIMB AND CRUISE STRONG PACK SMELL WAS NOTED. SELECTED ECON TO CLEAR, THEN SMELL REAPPEARED AND DESCENTCLEANED PACKS AND DUCTS PER 21-53-00 OF EXCESS DE-ICE FLUID OKAY FOR RT
